# SDR CALA9601795

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14074
- Make and model: Doug DC-10-30
- Aircraft serial: 46911
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: EMSE299A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS WOULD NOT TEST.  CHANGING BATTERY CHARGER AT OVERWING POSITION DID NOT HELP.  THE BATTERY AT DOOR 3L WAS REPLACED AND THE EMERGENCY LIGHTS TESTED GOOD.
